EconPapers    
Economics at your fingertips  
 

Optimality Conditions for ε -Vector Equilibrium Problems

Lu Wei-zhong, Huang Shou-jun and Yang Jun

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

By virtue of the separation theorem of convex sets, a necessary condition and a sufficient condition for ε -vector equilibrium problem with constraints are obtained. Then, by using the Gerstewitz nonconvex separation functional, a necessary and sufficient condition for ε -vector equilibrium problem without constraints is obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/509404.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/509404.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:509404

DOI: 10.1155/2014/509404

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:509404